American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 167-170
DOI: 10.12691/ajams-7-5-2
Open AccessArticle

Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator

Ajai P.T.1, 2, , Moses B.O.3 and Ihedioha S.A.2

1Department of Mathematics, University of The Gambia, Banjul, The Gambia

2Department of Mathematics, Plateau state University, Bokkos, Nigeria

3Department of Mathematics, American University of Nigeria, Yola, Adamawa, Nigeria

Pub. Date: October 25, 2019

Cite this paper:
Ajai P.T., Moses B.O. and Ihedioha S.A.. Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator. American Journal of Applied Mathematics and Statistics. 2019; 7(5):167-170. doi: 10.12691/ajams-7-5-2

Abstract

In this present paper, we introduced and characterized a new class of meromorphic univalent functions associated with polylogarithm by investigating; coefficient inequality, convolutions property, integral means and other properties of the class.

Keywords:
analytic function differential operator Hadamard product univalent functions

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Gerhardt C. I., Leibniz G.W, Mathematische Schriften III/1, Georg Olms, NY, USA, 1971.
 
[2]  Al-Shaqsi K. and Darus M , A multiplier transformation defined by convolution involving nth order polylogarithm functions, International Mathematical Forum, 4 (37), 1823-1837, 2009.
 
[3]  Al-Amiri H.S and Reade M.O, On linear combination of some expression in the theory of Univalent functions, Monatsh maths 80, 257-264, 1975.
 
[4]  Bajpai S.K, A note on a class of meromorphic univalent functions, Rev. Rownanie Math. Pures Appl. 22, 295-2971977.
 
[5]  Goncharov A. B, Polylogarithms in arithmetic and geometry, Proceedings of the International Congress of Mathematicians, 374-387, Zurich, Switzerland, August 1994.
 
[6]  Goel R.M. and S o h i N. S, on a class of meromorphic functions, Glasnik Matematioki 17 (1981), 19-28.
 
[7]  Rashhed K. A, Darus M., A new class of meromorphicfunctions involving polylogarithm function: Journal of complex analysis, (2014), 135-140.
 
[8]  Miller S.S. Mocanu, P.T. Differential Subordinations.Theory and Applications,Series on Monographs and Textbooks in Pure and Appl. Math. No. 255, Marcel Dekker Inc.,New York, (2000).
 
[9]  Littlewood J.E, On inequalities in the theory of functions, Proceedings of the London Mathematical Society, 23(1) 481-519, 1925.
 
[10]  Robertson M.S, Convolutions of schlicht functions, Proc. Amer. Math. Soc. 13 (.1962), 585-589.